Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 54, Number 190

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Finite element interpolation of nonsmooth functions satisfying boundary conditions
L. Ridgway Scott and Shangyou Zhang.
Math. Comp. 54 (1990), 483-493
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011446
Error analysis of some finite element methods for the Stokes problem
Rolf Stenberg.
Math. Comp. 54 (1990), 495-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010601
Convergence of the nonconforming Wilson element for a class of nonlinear parabolic problems
S. H. Chou and Q. Li.
Math. Comp. 54 (1990), 509-524
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011439
Symmetrizable finite difference operators
Bruce A. Wade.
Math. Comp. 54 (1990), 525-543
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011447
The Runge-Kutta local projection discontinuous Galerkin finite element method for conservation laws. IV. The multidimensional case
Bernardo Cockburn, Suchung Hou and Chi-Wang Shu.
Math. Comp. 54 (1990), 545-581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010597
Runge-Kutta methods applied to fully implicit differential-algebraic equations of index $1$
Anne Kværnø.
Math. Comp. 54 (1990), 583-625
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010600
Comparison of Birkhoff type quadrature formulae
Borislav Bojanov and Geno Nikolov.
Math. Comp. 54 (1990), 627-648
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010595
Lattice rules: projection regularity and unique representations
I. H. Sloan and J. N. Lyness.
Math. Comp. 54 (1990), 649-660
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011443
Best $L^{2}$-approximation of convergent moment series
Gerhard Baur and Bruce Shawyer.
Math. Comp. 54 (1990), 661-669
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011437
Iterative methods for cyclically reduced nonselfadjoint linear systems
Howard C. Elman and Gene H. Golub.
Math. Comp. 54 (1990), 671-700
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011442
On the stability of relaxed incomplete $LU$ factorizations
A. M. Bruaset, A. Tveito and R. Winther.
Math. Comp. 54 (1990), 701-719
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 993924
Rigorous sensitivity analysis for systems of linear and nonlinear equations
Siegfried M. Rump.
Math. Comp. 54 (1990), 721-736
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011445
Figures of merit for digital multistep pseudorandom numbers
Debra A. André, Gary L. Mullen and Harald Niederreiter.
Math. Comp. 54 (1990), 737-748
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011436
Some new polyhedra with vertex degree $4$ and/or $5$ only
A. J. W. Duijvestijn and B. Helthuis.
Math. Comp. 54 (1990), 749-753
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011441
Factoring multivariate polynomials over large finite fields
Da Qing Wan.
Math. Comp. 54 (1990), 755-770
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011448
Computing the discriminants of Brauer’s centralizer algebras
Phil Hanlon and David Wales.
Math. Comp. 54 (1990), 771-796
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010599
The computational complexity of the resolution of plane curve singularities
Jeremy Teitelbaum.
Math. Comp. 54 (1990), 797-837
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010602
An FFT extension to the $P-1$ factoring algorithm
Peter L. Montgomery and Robert D. Silverman.
Math. Comp. 54 (1990), 839-854
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011444
$p$-adic computation of real quadratic class numbers
J. Buchmann, J. W. Sands and H. C. Williams.
Math. Comp. 54 (1990), 855-868
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010596
The computation of sextic fields with a quadratic subfield
A.-M. Bergé, J. Martinet and M. Olivier.
Math. Comp. 54 (1990), 869-884
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011438
On the computation of $g(k)$ in Waring’s problem
Francine Delmer and Jean-Marc Deshouillers.
Math. Comp. 54 (1990), 885-893
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1011440
Fermat’s last theorem (case $1$) and the Wieferich criterion
Don Coppersmith.
Math. Comp. 54 (1990), 895-902
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1010598
Reviews and Descriptions of Tables and Books
Math. Comp. 54 (1990), 903-909
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda: “On the lcm of the differences of eight primes”
François Morain.
Math. Comp. 54 (1990), 911
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1043343
Corrigenda
Math. Comp. 54 (1990), 911
Abstract, references and article information
Full-text PDF Free Access    
Indexes
Math. Comp. 54 (1990), 913-916
Abstract, references and article information
Full-text PDF Free Access